# SDR JGVR202001112001

- Difficulty date: November 12, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N375QS
- Make and model: Cessna 680A
- Aircraft serial: 6800230
- Aircraft time: 11,336 hours, 7,433 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB AFT SPAR LT UPPER ANGLE HAS 2 AREAS OF VERIFIED INTERGRANULAR CORROSION.  MECHANICALLY BLENDED CORROSION ON VERTICAL STAB AFT SPAR RT UPPER ANGLE, ABOVE RUDDER LOWER HINGE, IAW CESSNA 680 SRM 51-70-02.  FOUND BLENDED AREA TO BE OUT OF LIMITS, PER CESSNA 680 SRM 51-70-02.  SUBMITTED FINDINGS TO TEXTRON ENGINEERING.  PERFORMED TEXTRON FIELD REPAIR FR-680-0230-8474 REV -.  TITLED FIELD REPAIR-CORROSION, VERTICAL STABILIZER, RT REAR SPAR CAP, VFS 169 TO 171, DATED: 10/14/2020.  SUPPORTED BY FAA FORM 8100-9.
